Solvability of split vector variational inequalities in Banach spaces (JNCA)
Volume 18
Number 10
pp. 1883-1890

Solvability of split vector variational inequalities in Banach spaces
Jinlu Li and Hong-Kun Xu

Key words Mathematices Subject Classification
Partial order, Fan-KKM theorem, split variational inequality, vector variational inequality, fixed point 49J40, 49J52, 49J20


ONLINE SUBSCRIPTION (Library Only)
PDF
PDF
Open Access (Free)
Flash
Flash

Copyright© 2015 Yokohama Publishers For Editor For Authors